Numerical studies of stabilized Townes solitons
G.D. Montesinos, V.M. Pérez-García
Mathematics and Computers in Simulation, 69, 447-456 (2005).
Pérez García, Victor M..
We study numerically stabilized solutions of the two-dimensional Schrödinger equation with a cubic nonlinearity. We discuss in detail the numerical scheme used and explain why choosing the right numerical strategy is very important to avoid misleading results. We show that stabilized solutions are Townes solitons, a fact which had only been conjectured previously. Also we make a systematic study of the parameter regions in which these structures exist.